An Improved Annual Chronology of U.S. Business Cycles since the 1790s
Joseph H. Davis
The Journal of Economic History, 2006, vol. 66, issue 01, 103-121
References: Add references at CitEc
Citations: View citations in EconPapers (14) Track citations by RSS feed
Downloads: (external link)
https://journals.cambridge.org/abstract_S0022050706000040 link to article abstract page (text/html)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:cup:jechis:v:66:y:2006:i:01:p:103-121_00
Access Statistics for this article
More articles in The Journal of Economic History from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().